# SDR ASOA2014071110860

- Difficulty date: June 19, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 724-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK CORRODED BS 724 - 761.85.   REMOVED CORRODED SIDE SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
